Remarks on locally closed sets

Maximilian Ganster, I. Reilly, M. K. Vamanamurthy

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)107-113
JournalMathematica Pannonica
Volume3/2
Publication statusPublished - 1992

Cite this

Ganster, M., Reilly, I., & Vamanamurthy, M. K. (1992). Remarks on locally closed sets. Mathematica Pannonica, 3/2, 107-113.

Remarks on locally closed sets. / Ganster, Maximilian; Reilly, I.; Vamanamurthy, M. K.

In: Mathematica Pannonica, Vol. 3/2, 1992, p. 107-113.

Research output: Contribution to journalArticleResearchpeer-review

Ganster, M, Reilly, I & Vamanamurthy, MK 1992, 'Remarks on locally closed sets' Mathematica Pannonica, vol. 3/2, pp. 107-113.
Ganster M, Reilly I, Vamanamurthy MK. Remarks on locally closed sets. Mathematica Pannonica. 1992;3/2:107-113.
Ganster, Maximilian ; Reilly, I. ; Vamanamurthy, M. K. / Remarks on locally closed sets. In: Mathematica Pannonica. 1992 ; Vol. 3/2. pp. 107-113.
@article{a65afed6bfb94c61bdd397631decf5b8,
title = "Remarks on locally closed sets",
author = "Maximilian Ganster and I. Reilly and Vamanamurthy, {M. K.}",
year = "1992",
language = "English",
volume = "3/2",
pages = "107--113",
journal = "Mathematica Pannonica",
issn = "0865-2090",

}

TY - JOUR

T1 - Remarks on locally closed sets

AU - Ganster, Maximilian

AU - Reilly, I.

AU - Vamanamurthy, M. K.

PY - 1992

Y1 - 1992

M3 - Article

VL - 3/2

SP - 107

EP - 113

JO - Mathematica Pannonica

JF - Mathematica Pannonica

SN - 0865-2090

ER -